# SDR SWAA2021052766465

- Difficulty date: April 20, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS 540 BETWEEN BL 0 TO LBL 24 AT PASSENGER CABIN / REMOVED AND REPLACED SUPPORT BRACKET LOCATED BS540 BTW BL 0 TO LBL 24 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02
